My thyroid was removed on 2009 february .My doctor give me high dose levothyroxine, I think I having trouble with my body. Check the blood right now present hepatitis B surface reactive,calcium very low .Some time I hurt my heart,painfull my arm.What can I do?
Even if you get it removed, you will still need to take meds for the rest of your life.
I'm assuming that by "stopped working" you mean it is not secreting enough hormone. In that case, you would be diagnosed with hypothyroidism. I have this condition and have been on the medication Synthroid since April 2000. Symptoms you may experience are severe fatigue, weight gain, hair loss, and cold hands/feet. Of course this isn't all the possible symptoms, but are some of the main ones. You should make an appointment with your doctor and have a TSH or thyroid panel done. (blood tests) If you think you may have it, it is very important to seek treatment. If it remains undiagnosed and/or becomes more severe over time, it can result in a life-threatening condition called myxedema coma.
On the opposite end of the spectrum, there is hyperthyroidism. It is also a problem which needs to be diagnosed & treated. It results when your thyroid is secreting way too much hormone. Left untreated, it can result in a life-threatening condition called Thyroid Storm. People with severe hyperthyroidism sometimes undergo radiation treatment to basically "kill" the thyroid gland. Afterwards, they too end up taking thyroid medicine because with the thyroid completely gone, there is no natural hormone secretion.
So, get yourself a doctor's appointment and get checked out. I hope everything turns out okay for you.
Hope this helps.....
I have been on chemo treatment for hep c virus for the past 6 months, I am happy to say I have beaten the virus but now over a oeriod of 2 wks been told by my gp that my thyroid has just stopped completely,I am taken medication 100mg in the morning. I have done a bit of reseaarch and need to know do I have thyroid cancer and should I ask for thyroid to be removed as I don't want to be taken meds for the rest of my life. Cheers .
The doctors treat thyroid disease as a long term effect due to its progressive stages. The reality of this disease can be very deadly. Women who have received birth control shortly after giving birth are at a greater risk of getting this disease. It is curable in some people not all which is why doctors won't give you a definite answer to that question. Woman experience psychological and physical symptoms that result in frequent hospital visits. The medication must be adjusted constantly and the doctors can only guess on the doses a lot of blood work is required throughout the stages to determine the medicines accuracy. I experienced loss of motor skills. I couldn't walk at times as a side affect to the medicine. I broke out in hives and had to be hospitalized to breath. I tried all the different Medicines the last being PTU The medicine would work for awhile and then would hurt me it made me very paranoid and I would have anxiety attacks I started passing out and what really made me angry was the doctors didn't believe me so I stopped the medicine I felt good for awhile now I know somethings wrong my face is numb and my sides been hurting I need to go back to the doctor that's why I'm here.